Illinois Journal of Mathematics

On sets characterizing additive and multiplicative arithmetical functions

Karl-Heinz Indlekofer

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 2 (1981), 251-257.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047258

Digital Object Identifier
doi:10.1215/ijm/1256047258

Mathematical Reviews number (MathSciNet)
MR607027

Zentralblatt MATH identifier
0436.10001

Subjects
Primary: 10A20

Citation

Indlekofer, Karl-Heinz. On sets characterizing additive and multiplicative arithmetical functions. Illinois J. Math. 25 (1981), no. 2, 251--257. doi:10.1215/ijm/1256047258. https://projecteuclid.org/euclid.ijm/1256047258


Export citation